The density of twins of $k$-free numbers. / Dietmann, Rainer; Marmon, Oscar.

In: Bulletin of the London Mathematical Society, Vol. 46, No. 4, 2014, p. 818-826.

Research output: Contribution to journalArticlepeer-review

Published

Standard

The density of twins of $k$-free numbers. / Dietmann, Rainer; Marmon, Oscar.

In: Bulletin of the London Mathematical Society, Vol. 46, No. 4, 2014, p. 818-826.

Research output: Contribution to journalArticlepeer-review

Harvard

Dietmann, R & Marmon, O 2014, 'The density of twins of $k$-free numbers', Bulletin of the London Mathematical Society, vol. 46, no. 4, pp. 818-826. https://doi.org/10.1112/blms/bdu038

APA

Dietmann, R., & Marmon, O. (2014). The density of twins of $k$-free numbers. Bulletin of the London Mathematical Society, 46(4), 818-826. https://doi.org/10.1112/blms/bdu038

Vancouver

Dietmann R, Marmon O. The density of twins of $k$-free numbers. Bulletin of the London Mathematical Society. 2014;46(4):818-826. https://doi.org/10.1112/blms/bdu038

Author

Dietmann, Rainer ; Marmon, Oscar. / The density of twins of $k$-free numbers. In: Bulletin of the London Mathematical Society. 2014 ; Vol. 46, No. 4. pp. 818-826.

BibTeX

@article{68e68ddd5bf546699970de1e37dda847,
title = "The density of twins of $k$-free numbers",
author = "Rainer Dietmann and Oscar Marmon",
year = "2014",
doi = "10.1112/blms/bdu038",
language = "English",
volume = "46",
pages = "818--826",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "4",

}

RIS

TY - JOUR

T1 - The density of twins of $k$-free numbers

AU - Dietmann, Rainer

AU - Marmon, Oscar

PY - 2014

Y1 - 2014

U2 - 10.1112/blms/bdu038

DO - 10.1112/blms/bdu038

M3 - Article

VL - 46

SP - 818

EP - 826

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

IS - 4

ER -